# SDR AALA201712279025

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 23,569 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  DISCOVERED THAT THE L4 DOOR EMERGENCY LIGHT LENS WAS MISSING.  REPLACED THE LENS IAW AMM 33-51-01-201. OPS CHECKED GOOD.
